# SDR DALA2024010800275

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION FLOOR STRUCTURE UNDER AREA AT LEVEL -Y1584 STR 23 AND FR 42 TO FR 43 RH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPAIRED PER ER/A 613864-14. (0141500)
